# SDR SABA020027

- Difficulty date: February 23, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,611 hours, 43,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: CC884
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 801 ON FLIGHT 8687 FROM GSP TO CLT.  DURING PREFLIGHT FOUR FLOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  NO EMERGENCY PROCEDURES USED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
